VOL. 12 · NO. 2 | April 2018
 
VIEW ALL ABSTRACTS +
Articles
Lawrence G. Brown
Banach J. Math. Anal. 12 (2), 259-293, (April 2018) DOI: 10.1215/17358787-2017-0033
KEYWORDS: ‎‎compact projection, regular projection, semicontinuous operator, 46L05, 47C15
Yves Raynaud, Pedro Tradacete
Banach J. Math. Anal. 12 (2), 294-313, (April 2018) DOI: 10.1215/17358787-2017-0053
KEYWORDS: quasi-Banach lattice, interpolation, Calderón–Lozanovskii spaces, 46M35, 46B42, 47L20
Maciej Ciesielski
Banach J. Math. Anal. 12 (2), 314-330, (April 2018) DOI: 10.1215/17358787-2017-0047
KEYWORDS: Symmetric space, Lorentz space, K-order continuity, lower (upper) local uniform K-monotonicity, Kadec–Klee property for global convergence in measure, 46E30, 46B20, 46B42
Rovshan Bandaliyev, Przemysław Górka
Banach J. Math. Anal. 12 (2), 331-346, (April 2018) DOI: 10.1215/17358787-2017-0039
KEYWORDS: Lebesgue spaces with variable exponent, metric measure spaces, Riesz–Kolmogorov theorem, 28C99, 46B50, 46E30
Felix Früchtl
Banach J. Math. Anal. 12 (2), 347-373, (April 2018) DOI: 10.1215/17358787-2017-0042
KEYWORDS: abstract Cauchy problem, Special functions, functional equation, Hypergroup, representation theory, homogeneous Banach space, Weakly stationary process, 47D99, 34G10, 39B42, 43A62, ‎43A65, 45N05
Daniel Girela, Noel Merchán
Banach J. Math. Anal. 12 (2), 374-398, (April 2018) DOI: 10.1215/17358787-2017-0023
KEYWORDS: Hilbert operators, conformally invariant spaces, Carleson measures, 47B35, 30H10
Benito J. González, Emilio R. Negrín
Banach J. Math. Anal. 12 (2), 399-421, (April 2018) DOI: 10.1215/17358787-2017-0025
KEYWORDS: complex Gaussian kernels, $L^{p}$-inequalities, hyperbolic weights, Parseval-type relations, Gauss–Weierstrass semigroup, 47G07, 46E30
György Gát, Ushangi Goginava
Banach J. Math. Anal. 12 (2), 422-438, (April 2018) DOI: 10.1215/17358787-2017-0031
KEYWORDS: unbounded Vilenkin group, Riesz logarithmic means, convergence in norm, 42C10, 40G99
Linghui Kong, Yufeng Lu
Banach J. Math. Anal. 12 (2), 439-455, (April 2018) DOI: 10.1215/17358787-2017-0055
KEYWORDS: Toeplitz operator, commutant, finite-rank product, pluriharmonic Bergman space, 47B35, 47B38
Jia Deng, Yufeng Lu, Yanyue Shi, Yinyin Hu
Banach J. Math. Anal. 12 (2), 456-480, (April 2018) DOI: 10.1215/17358787-2017-0035
KEYWORDS: reducing subspace, Toeplitz operator, Bergman space, bidisk, von Neumann algebra, 47B35, 47C15
Hassan Yousefi
Banach J. Math. Anal. 12 (2), 481-496, (April 2018) DOI: 10.1215/17358787-2017-0058
KEYWORDS: rank nonincreasing, completely rank nonincreasing, multilinear maps, bilinear maps, 47L05, 47B49, 47A99, 15A01
Orlando Galdames-Bravo
Banach J. Math. Anal. 12 (2), 497-514, (April 2018) DOI: 10.1215/17358787-2017-0059
KEYWORDS: operator ideal, $(p,q)$-factorable operator, pth power factorable operator, vector measure, 47B10, 46G10
Back to Top